# SDR IPXA10561476

- Difficulty date: July 27, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING NR 3 SLAT T/E WEDGE LWR SURFACE HAS 3 EACH OUT OF LIMITS CHAFED AREAS FROM 28" TO 40" OTBD FROM INBD END.  REPAIRED NR3 SLAT T/E WEDGE IAW SRM 51-70-10-2R, REPAIR 4 AND SRM 51-70-10-2R, REPAIR GENERAL.
